# SDR 2007UALA01637

- Difficulty date: May 25, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 67,136 hours, 7,579 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOORWAY 2L UPPER SILL, AFT EMERGENCY EXIT LIGHT INOP.  REPLACED LAMP. OP CHECKED OK RE F MM 33-51-05. ACPD ON.
